# SDR Q5QA20250128001

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N687QD
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 19,183 hours, 20,240 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9603001105
- Part serial: 2911H
- Condition: Failed
- Location: Zone 700
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS MOVED TO MAINTENANCE FOR A RIGHT MAIN LANDING GEAR ACTUATOR INDICATION PROBLEM, IT WAS DETERMINED THAT THE PROBLEM WAS INTERNAL TO THE ACTUATOR AND A REPLACEMENT ACTUATOR WAS ORDERED. DURING REMOVAL OF THE FAILED ACTUATOR, THE TECHNICIAN NOTICED THAT THE ROTATIONAL BEARING ON THE ACTUATOR THAT WAS BEING REMOVED WAS NO LONGER SECURE IN THE ACTUATOR CYLINDER HOUSING AT THE WING ATTACHING LOCATION. THE BEARING IS SECURED USING A SWAGED ATTACHMENT PROCESS IN THE CYLINDER HOUSING. THE BEARING FELL OUT OF THE CYLINDER HOUSING END AND WITH A CLOSER LOOK IT WAS NOTED THAT THE SWAGE ON ONE SIDE OF THE BEARING WAS MORE PRONOUNCED THEN THE OTHER. AT THIS POINT THE REPLACEMENT ACTUATOR WAS BEING REVIEWED PRIOR TO THE INSTALLATION, IT WAS OBSERVED THAT THE OVERHAULED REPLACEMENT ACTUATOR HAD A LOOSE OUTER BEARING HOUSING AT THE PISTON SHAFT END WHICH IS EASILY ROTATED BY HAND WITHIN THE ROD END, THIS IS ALSO SECURED USING A SWAGING PROCESS. WE HAVE CONTACTED EATON AEROSPACE GROUP WITH THE PROBLEM AND REQUESTED A REPLACEMENT ACTUATOR.
